| Model Number |
21-7355-24 |
| Medical Device Problem Codes |
Material Separation (1562); Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/29/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Information received a product disposable related to cadd pump caused under delivery.The disposable caused malfunction, which interrupted the tpn therapy and caused under delivery of the tpn.Tpn is given for parenteral nutrition for the immune compromised patient.Customer states three times the filter fell off/came apart.Air was in line.Wasted tpn infusion drug.Occurred immediately on use and during removal or at the end of therapy.
Additional Manufacturer Narrative
Device evaluation: one smiths medical cadd administration set was returned for analysis in a used condition.The sample was visually inspected under normal conditions of illumination and it could be observed that the filter was broken from its output to tubing line.Based on the evidence, the complaint was confirmed, and the problem source of the reported event is unknown.